# SDR COM11856

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Defective
- Location: Rt Te Flap
- Part time: 14,195 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP ASSYMETRY WARNING.  RT OUTBD FLAP INDICATES 25 DEGREES WHEN SELECTED 15 DEGREES.  REPLACED RT OUTBD FLAP ACTUATOR.
